MathSciNet Relay Station
MathSciNet bibliographic data
MR51 (1,9b) 30.0X
Robertson, M. S. The variation of the sign of $V$ for an analytic function $U+iV$. Duke Math. J. 5, (1939). 512–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement